MathSciNet Relay Station
MathSciNet bibliographic data
MR1415355 (98b:30018) 30C50
Xie, Ming-Qin A generalization of the de Branges theorem. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3605–3611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement